Hal Schenck
Hal Schenck
Professor of Mathematics, Iowa State University
No verified email - Homepage
Title
Cited by
Cited by
Year
Toric varieties
DA Cox, JB Little, HK Schenck
American Mathematical Society, 2011
15052011
Toric Varieties. Graduate studies in mathematics
D Cox, J Little, H Schenck
American Mathematical Soc, 113, 2011
1172011
Computational algebraic geometry
H Schenck, H Schenck
Cambridge University Press, 2003
105*2003
Cayley–Bacharach and evaluation codes on complete intersections
L Gold, J Little, H Schenck
Journal of Pure and Applied Algebra 196 (1), 91-99, 2005
712005
Local cohomology of bivariate splines
H Schenck, M Stillman
Journal of Pure and Applied Algebra 117 (118), 535-548, 1997
711997
Fat points, inverse systems, and piecewise polynomial functions
AV Geramita, HK Schenck
Journal of Algebra 204 (1), 116-128, 1998
621998
Toric surface codes and Minkowski sums
J Little, H Schenck
SIAM Journal on Discrete Mathematics 20 (4), 999-1014, 2006
572006
Elementary modifications and line configurations in ℙ2
HK Schenck
Commentarii Mathematici Helvetici 78 (3), 447-462, 2003
522003
The Module of Logarithmic p-Forms of a Locally Free Arrangement
M Mustaţǎ, HK Schenck
Journal of Algebra 241 (2), 699-719, 2001
522001
A spectral sequence for splines
H Schenck
Advances in Applied Mathematics 19 (2), 183-199, 1997
511997
Syzygies, multigraded regularity and toric varieties
M Hering, H Schenck, GG Smith
Compositio Mathematica 142 (6), 1499-1506, 2006
49*2006
Lower central series and free resolutions of hyperplane arrangements
H Schenck, A Suciu
Transactions of the American Mathematical Society 354 (9), 3409-3433, 2002
482002
A Family of Ideals of Minimal Regularity and the Hilbert Series of C^r(Δ)
H Schenck, M Stillman
Advances in Applied Mathematics 19 (2), 169-182, 1997
481997
Inverse systems, Gelfand–Tsetlin patterns and the weak Lefschetz property
B Harbourne, H Schenck, A Seceleanu
Journal of the London Mathematical Society 84 (3), 712-730, 2011
372011
Freeness of Conic-Line Arrangements in ℙ^2
H Schenck, SO Tohaneanu
Commentarii Mathematici Helvetici 84, 235-258, 2009
33*2009
Resonance, linear syzygies, Chen groups, and the Bernstein-Gelfand-Gelfand correspondence
H Schenck, A Suciu
Transactions of the American Mathematical Society 358 (5), 2269-2289, 2006
322006
The Orlik-Terao algebra and 2-formality
H Schenck, S Tohaneanu
Mathematical Research Letters 16, 171-182, 2009
312009
Recent developments and open problems in linear series
T Bauer, C Bocci, S Cooper, S Di Rocco, M Dumnicki, B Harbourne, ...
Contributions to algebraic geometry, 93-140, 2012
282012
Lattice polygons and Green’s theorem
H Schenck
Proceedings of the American Mathematical Society 132 (12), 3509-3512, 2004
262004
Resonance Varieties Via Blowups of ℙ2 and Scrolls
H Schenck
International Mathematics Research Notices 2011 (20), 4756-4778, 2011
252011
The system can't perform the operation now. Try again later.
Articles 1–20